MAUDE Adverse Event Report: WARSAW ORTHOPEDICS CD HORIZON SPINAL SYSTEM; APPLIANCE, FIXATION, SPINAL INTERLAMINAL

WARSAW ORTHOPEDICS CD HORIZON SPINAL SYSTEM; APPLIANCE, FIXATION, SPINAL INTERLAMINAL
Catalog Number 859-645
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/01/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product is not returned to manufacturer for evaluation therefore we are unable to determine the definitive cause of event.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that patient with pre operative diagnosis of "waist 4,5 disc prolapse, with 1 degree slippage" underwent lumbar posterior open fusion.Intra-op, the screw broke.No fragment of the broken screw remained inside the patient.No patient complications were reported.

Brand Name
CD HORIZON SPINAL SYSTEM
Common Device Name
APPLIANCE, FIXATION, SPINAL INTERLAMINAL
Manufacturer (Section D)
WARSAW ORTHOPEDICS
2500 silveus crossing
warsaw IN 46582
MDR Report Key6749714
Report Number1030489-2017-01828
Device Sequence Number16486930
Product Code KWP
UDI-Device Identifier00673978063522
UDI-Public00673978063522
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K961633
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/02/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number859-645
Device Lot Number0311748W
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/02/2017
Initial Report FDA Received Date07/28/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age49 YR